# SDR F3LA202505080225

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N356FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09065
- Aircraft time: 18,237 hours, 8,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Coupling
- Part number: D5347210420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001395108-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CABIN COUPLING ATTACHED TO FLOOR BEAM Y765 AT FR66-70 CORRODED. REQUIRED REPLACEMENT AS PER SRM 51-72-11 REV 43.    CABIN COUPLING ATTACHED TO FLOOR BEAM Y765 AT FR66-70 REPLACED AS PER SRM 51-72-11 REV 43. MX ACTION IS ACCEPTABLE.  /END/.
